# SDR ASOA2014052110511

- Difficulty date: April 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,293 hours, 22,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR CRACKED LT SIDE AT FS 193.00.  INSTALLED REPAIR PARTS IAW REO 670-53-11-509.  COMPLIED WITH EC/TC REO 670-53-11-509 AND GREO 670-53-11-509.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
